# SDR SWIA202507210130

- Difficulty date: January 30, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW FLOOR INTERCOSTAL AT STR.20R BETWEEN FS.319.70 AND FS.333.00 HAS MULTIPLE SPOTS OF CORROSION (MARKED).  (C-CHECK RO 07/18/2025)REMOVED AND REPLACED INTERCOSTAL AT STR.20R BETWEEN FS.319.70 AND FS.333.00 REF CRJ-700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND DWG SH670-32004 REV A, COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION TASKS FOR MORE DETAILS.
